# SDR 20001212AP002

- Difficulty date: August 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 633 - EN ROUTE TO SEA, LOWER CARGO SMOKE DETECTION MAINTENANCE LIGHT ILLUMINATED.  DEFERRED MAINTENANCE PER MEL 26-19 ON LOWER CARGO SMOKE DETECTION SYSTEM, CAT C DROP DEAD DATE 8/30/00, OPEN DMI NR 047535.  (M)
